# SDR HNAA2016092100289

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 58,924 hours, 66,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: ORF177
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TW0 MOST FORWARD FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT ROW 3, RIGHT HAND CEILING LOCATION. OPS CHECKED GOOD.
